MathSciNet Relay Station
MathSciNet bibliographic data
MR1336527 (96e:34076) 34D05 (34C11)
Alonso, Jose Miguel; Ortega, Rafael Boundedness and global asymptotic stability of a forced oscillator. Nonlinear Anal. 25 (1995), no. 3, 297–309.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement